# SDR JJBA20210317042

- Difficulty date: March 17, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N16170
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500850
- Aircraft time: 35,810 hours, 23,979 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECOMPLY WITH EC5310-01446 IN FORWARD AVIONICS BAY FWD PRESSURE BULKHEAD REPAIR DOUBLER. REMOVED EXISTING DOUBLER IN FORWARD AVIONICS BAY FWD PRESSURE BULKHEAD AND REPLACED WITH NEW DOUBLER.
